Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have lump on hairline, head cold. OTC medication? Taken medication for bladder infection

I have had a headcold and about two days ago I found a lump on my hairline (it is somewhat hard and ball like atnthe occipital region) on the right side it kinda felt like a muscle thing but I am leaning towards a lymph node there anything over the counter I can take for this and it is starting to be a little tender around it...maybe draining? I just got off medication for a bladder infection and just came down with this cold that affects my nose eyes and my ears feel a little clogged.....I can t get into a doctor right away and need to know what I can do to help bring the lymph node down to normal
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dec 2013
It appears that you are developing with folliculitis.The most important and important and the only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You are kindly take a good antibiotic containing cefadroxil or ciprofloxacin or amoxycillin which you should take as a complete course of 7 days.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor